Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I just started taking venlafaxine hcl er75 mg cp24

Hi, I just started taking venlafaxine hcl er75 mg cp24 tablets once a day. i have been experienceing a headache for the last two days. The doctor weened me off of celexa slowly and the last two days i have been taking the full dose of venlafaxine. is the headache a normal side effect and will this stop after a few days
Thu, 4 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

good morning....yesterday morning i started taking venlafaxine hcl er...37.5 mg cap...for anxiety and panic attacks.....i have read all ifo i can find on it and knew i would feel some upset stomach, nausea trouble sleeping and although i havent felt any eletric shock feeling i do feel like i am in a fog...this mroning i am afraid to take it again because i dont like feeling sick all day and all night...is it normal to feel sick when starting this medicine? i want to feel better and not sick...i know it will take up to 4 weeks for this med to work...butwhat i really want to know is will i feel sick for the next 4 weeks...this sicky feeling is almost worst than having anxiety attacks...

doctor1 MD

Hi, may I answer your health queries right nomy nephew takes clonidine and his pill looks like my depression pill (venlafaxine er ) they 75mgs he is only 11 and my mother in law gave him one of my depression pills and he been throwing up ever since do i need to take him to the hospital ? Please type your query here...

doctor1 MD

HI, I have recently started taking venlafaxine for depression. Since I started taking it I also started feeling quite deaf in my left ear. This deafness has gone on for about two weeks now and i wondered whether the new medication could have caused this? I have also been quite physically sick recently and wondered whether the purging could have contributed to the odd deafness? Sorry if I sound completely stupid!

Loading Online Doctors....